"Doctor suddenly stopping my medication."

About: Fife Community Services

(as the patient),

I have been on diazepam for around 10 years and take it as and when required for anxiety, panic attacks and emetephobia and can go days without taking it.

It's been on repeat prescription for years and now they have suddenly stopped it telling me I should be taking Prozac instead as diazepam is addictive even though I don't take it everyday, where as Prozac is taken everyday with awful side affects I couldn't deal with.

My own doctor has now left the practice but was very good as due to my mobility problems and chronic pain did my apps over the phone. My M. E/C. F. S specialist nurse has contacted my surgery about this to be told I have never had diazepam on repeat Prescription which is utter lies, the way this surgery has treated me is utterly disgusting and should not be suddenly stopping my diazepam. Please can you help.

Thank you

Do you have a similar story to tell? Tell your story & make a difference ››


Response from Louise Ewing, Patient Relations Manager, NHS Fife

picture of Louise Ewing

Dear Vxr200

Thank you for taking the time to tell us a bit about your health and recent experience with the GP Practice. I was sorry to hear of your situation, which must be very difficult for you. It might be helpful to discuss your concerns with the Practice Manager at this stage as he/she is likely to be best placed to help. If you do not wish to contact the Practice directly then please feel free to contact me and I will be happy to discuss the options available to you.

My contact number is 01592 648154


Louise Ewing

  • {{helpful}} of {{total()}} people think this response is helpful